# SDR C2XA01TY189

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 9,485 hours, 7,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1683
- Part serial: NA
- Condition: Blown
- Location: Door Way
- Component: Light Assy., Emb
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled routine check the emergency light at the cabin door was not working. Maintenance found the wrong bulb installed, removed and replaced the bulb, operational checked good, I.A.W.-EMB-145-mm-33-50-00. Aircraft released for service.
